Regularity criteria for the incompressible Hall-MHD system

J. Fan, Yasuhide Fukumoto, G. Nakamura, Y. Zhou

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field. This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field.

Original languageEnglish
Pages (from-to)1156-1160
Number of pages5
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume95
Issue number11
DOIs
Publication statusPublished - Nov 1 2015

Fingerprint

Regularity Criterion
Magnetohydrodynamics
Magnetic Field
Magnetic fields

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Applied Mathematics

Cite this

Regularity criteria for the incompressible Hall-MHD system. / Fan, J.; Fukumoto, Yasuhide; Nakamura, G.; Zhou, Y.

In: ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, Vol. 95, No. 11, 01.11.2015, p. 1156-1160.

Research output: Contribution to journalArticle

@article{691d7d86b58d4e5aa8f39f81a2ffd6d0,
title = "Regularity criteria for the incompressible Hall-MHD system",
abstract = "This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field. This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field.",
author = "J. Fan and Yasuhide Fukumoto and G. Nakamura and Y. Zhou",
year = "2015",
month = "11",
day = "1",
doi = "10.1002/zamm.201400102",
language = "English",
volume = "95",
pages = "1156--1160",
journal = "ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik",
issn = "0044-2267",
publisher = "Wiley-VCH Verlag",
number = "11",

}

TY - JOUR

T1 - Regularity criteria for the incompressible Hall-MHD system

AU - Fan, J.

AU - Fukumoto, Yasuhide

AU - Nakamura, G.

AU - Zhou, Y.

PY - 2015/11/1

Y1 - 2015/11/1

N2 - This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field. This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field.

AB - This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field. This paper proves some regularity criteria for the Hall-MHD system in terms of the pressure and the magnetic field.

UR - http://www.scopus.com/inward/record.url?scp=84945297101&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84945297101&partnerID=8YFLogxK

U2 - 10.1002/zamm.201400102

DO - 10.1002/zamm.201400102

M3 - Article

AN - SCOPUS:84945297101

VL - 95

SP - 1156

EP - 1160

JO - ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik

JF - ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik

SN - 0044-2267

IS - 11

ER -